# SDR MALA060348

- Difficulty date: May 24, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 20,628 hours, 22,516 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 9710053
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE NOTICED AN ODOR WHICH COULD NOT BE DETERMINED FOR CAUSE.  ORIGINALLY SMELLED LIKE BURNING RUBBER.  REMOVED AND REPLACED RIGHT ACM IAW MAL JC 215181.  P/N 776910-6, S/N OFF 9710053, S/N ON 960219.  OPS CHECK GOOD.
